MathSciNet Relay Station
MathSciNet bibliographic data
MR1728735 37F35 (37F50)
Denker, M.; Rohde, S. On Hausdorff measures and SBR measures for parabolic rational maps. Discrete dynamical systems. Internat. J. Bifur. Chaos Appl. Sci. Engrg. 9 (1999), no. 9, 1763–1769.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement